Tokyo Journal of Mathematics

A Simple Proof of the Functional Relation for the Lerch Type Tornheim Double Zeta Function

Takashi NAKAMURA

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

In this paper, we give a simple proof of the functional relation for the Lerch type Tornheim double zeta function. By using it, we obtain simple proofs of some explicit evaluation formulas for double $L$-values.

Article information

Source
Tokyo J. of Math. Volume 35, Number 2 (2012), 333-337.

Dates
First available in Project Euclid: 23 January 2013

Permanent link to this document
https://projecteuclid.org/euclid.tjm/1358951322

Digital Object Identifier
doi:10.3836/tjm/1358951322

Mathematical Reviews number (MathSciNet)
MR3058710

Zentralblatt MATH identifier
1276.11143

Subjects
Primary: 11M32: Multiple Dirichlet series and zeta functions and multizeta values

Citation

NAKAMURA, Takashi. A Simple Proof of the Functional Relation for the Lerch Type Tornheim Double Zeta Function. Tokyo J. of Math. 35 (2012), no. 2, 333--337. doi:10.3836/tjm/1358951322. https://projecteuclid.org/euclid.tjm/1358951322


Export citation

References

  • T. Arakawa and M. Kaneko, On multiple $L$-values, J. Math. Soc. Japan 56, no. 4 (2004), 967–991.
  • Z. Li, On functional relations for the alternating analogues of Tornheim's double zeta function, arXiv:1011.2897v1.
  • K. Matsumoto, On Mordell-Tornheim and other multiple zeta-functions, Proceedings of the Session in Analytic Number Theory and Diophantine Equations, Bonner Math. Schriften 360, Univ. Bonn, Bonn, 2003, 17 pp.
  • K. Matsumoto and H. Tsumura, Functional relations among certain double polylogarithms and their character analogues, Šiauliai Math. Semin. 11 (2008), 189–205.
  • T. Nakamura, A functional relation for the Tornheim double zeta function, Acta Arith. 125, no. 3 (2006), 257–263.
  • T. Nakamura, Double Lerch series and their functional relations, Aequationes Mathematicae 75, no. 3 (2008), 251–259.
  • T. Nakamura, Double Lerch value relations and functional relations for Witten zeta functions, Tokyo J. Math. 31, no. 2 (2008), 551–574.
  • D. Terhune, Evaluation of double $L$-values, J. Number Theory 105, no. 2 (2004), 275–301.
  • H. Tsumura, On functional relations between the Mordell-Tornheim double zeta functions and the Riemann zeta function, Math. Proc. Camb. Phil. Soc. 142 (2007), 395–405.
  • X. Zhou, T. Cai and D. M. Bradley, Signed $q$-analogs of Tornheim's double series, Proc. Amer. Math. Soc. 136, no. 8 (2008), 2689–2698.
  • X. Zhou, A functional relation for the Tornheim double zeta function, preprint.